# SDR F3LA200000268

- Difficulty date: December 12, 2000
- Submitted: December 13, 2000
- Operation: Air carrier
- Aircraft: N234TR
- Make and model: Boeing 737228
- Aircraft serial: 23004
- Aircraft time: 37,857 hours, 29,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED ANGLE CRACKED UNDER WING-TO-BODY FAIRING AT STA. 540, STR. 22-R.  MAINTENANCE STOP DRILLED CRACKS, FABRICATED AND REPLACEMENT ANGLE PER SRM 51-30-02.
